# SDR USAA2015021500004

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 44,208 hours, 20,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211069900000
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS 2R SLIDE DISARM & ARM.  CLEANED & LUBED 2R DOOR SLIDE GIRT BAR & FLOOR FITTINGS IAW AMM 52-13-22.
